# SDR SWAA2015011435735

- Difficulty date: January 7, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 28,044 hours, 12,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EXIT SIGN BROKEN AT ATTACH POINTS.  R & R SIGN IAW MM.
